fbpixel
Certified Medical Magazine by WMA, ACSA, HON
Can nuvaring cause mouth ulceration or soreness?
14
Menu

Can nuvaring cause mouth ulceration or soreness?

  1. SH
    SH

    Hello Gurls,

    I started using the vaginal ring like 10 days ago and everything was fine at the beginning, but symptoms are arising now… Apart from feeling kinda zombie, having an unstoppable period (10 days and counting with brown spotting…) and breast soreness, I’ve just realized I’ve a mouth ulcer since yesterday. Do u think it’s also a symptom of Nuvaring? I feel kinda disappointed, but many people have told me these are normal 1st month symptoms, so I’m praying next month everything comes back to normal (I don’t feel my sex drive is gone, which is a relief!!).

    Thank you,

    SH

    06/15/2016 at 9:32 am
    Reply
  2. Dear SH,

    Although it is not among the most common symptom, mouth ulceration is found among people who use BC, especially the vaginal ring. It is especially common in females aged 20 to 29 which have been using it for 2-5 years, although it may appear at the beginning too. Each woman’s body responds differently to hormone medications.

    Nonetheless, symptoms such as breakthrough bleeding (what you’ve defined as “unstoppable period”), breast soreness, and nausea are common side effects among women who start using it, and usually the disappear after the 1st-3rd month. If they don’t disappear after that, my advice is that you ask your doctor, change your BC method, or stop using it.

    Here you can find a list with all the BC methods available nowadays: Birth control methods.

    I hope I have been able to help,

    Regards

    06/16/2016 at 5:37 pm
    Reply
Other topics related to this forum
Messages
Updated
We use own cookies and third party cookies to offer you personalized ads and gather statistical data. If you continue the navigation we understand that you accept our cookies policy.